MAUDE Adverse Event Report: AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. AESCULAP; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number US751
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: customer found small pin holes in several of the filters in one of their bags.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Correction: g4 510k number corrected.Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Updated information: d4 device information.D9 device returned to manufacturer.One (1) sample provided was returned to the manufacturing site for technical evaluation.Results of the investigation determined that there were no defects or damages present on the product.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.There are no similar complaints against the reported lot number with this error pattern.Based on the investigation findings, the product met specifications.As a result, the reported failure could not be confirmed to be a manufacturing related issue.The raw material supplier is iso 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.

Brand Name
AESCULAP
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22322580
Report Number2916714-2025-00051
Device Sequence Number8794566
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731(10)2504009
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Device Lot Number2504009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/15/2025
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown